[1] RONG J.H., RONG X.P., PENG L, YI J.J.*, ZHOU Q. A new method for optimizing the topology of hinge-free and fully decoupled compliant mechanisms with multiple inputs and multiple outputs [J]. International Journal for Numerical Methods in Engineering, 2021, 122(12): 2863-90. (JCR2區(qū)) [2] LI F.Y.*, LIU J., YAN Y.F., RONG J.H., YI J.J. A Time-Variant Reliability Analysis Method Based on the Stochastic Process Discretization under Random and Interval Variables [J]. Symmetry, 2021, 13(4): 568. (JCR4區(qū)) [3] LI F.Y.*, LIU J., YAN Y.F., RONG J.H., YI J.J, WEN G.L. A time-variant reliability analysis method for non-linear limit-state functions with the mixture of random and interval variables [J]. Engineering Structures, 2020, 213: 110588. (JCR3區(qū)) [4] Rong, Xuanpei, Jianhua Rong*, Shengning Zhao, Fangyi Li, Jijun Yi, and Luo Peng. "New Method for Controlling Minimum Length Scales of Real and Void Phase Materials in Topology Optimization." Acta Mechanica Sinica 36, no. 4 (2020): 805-26. [5] 李方義*, 榮見(jiàn)華, 胡林, 李鳳玲, 易繼軍. 基于概率-凸集混合模型的汽車(chē)正面碰撞結(jié)構(gòu)可靠性?xún)?yōu)化設(shè)計(jì) [J]. 振動(dòng)與沖擊, 2016, 35(03): 215-20+30. (中文權(quán)威期刊,EI檢索) [6] YI J.J., ZENG T., RONG J.H.*. Topology Optimization for Continua Considering Global Displacement Constraint [J]. Strojniski Vestnik/Journal of Mechanical Engineering, 2014, 60(1): 43-50. (JCR4區(qū)) [7] YI J.J., ZENG T., RONG J.H.*, LI Y.M. A topology optimization method based on element independent nodal density [J]. Journal of Central South University, 2014, 21(2): 558-66. (JCR3區(qū)) [8] YI J.J., RONG J.H.*, ZENG T., HUANG X.D. A topology optimization method for multiple load cases and constraints based on element independent nodal density [J]. Structural Engineering and Mechanics, 2013, 45(6): 759-77. (JCR4區(qū)) [9] 易繼軍, 李艷梅, 榮見(jiàn)華*, 曾韜. 考慮位移約束的結(jié)構(gòu)布局優(yōu)化方法 [J]. 中國(guó)機(jī)械工程, 2012, 23(24): 2984-90. [10]易繼軍, 榮見(jiàn)華*, 曾韜. 一種新的考慮柔順度要求的結(jié)構(gòu)拓?fù)鋬?yōu)化方法 [J]. 中南大學(xué)學(xué)報(bào)(自然科學(xué)版), 2011, 42(7): 1953-9. (中文權(quán)威期刊,EI檢索) [11]RONG J.H.*, ZHAO Z.J., XIE Y.M., YI J.J. Topology optimization of finite similar periodic continuum structures based on a density exponent interpolation model [J]. CMES-Computer Modeling in Engineering and Sciences, 2013, 90(3): 211-31. (JCR3區(qū)) |